Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 7, NWS Northern Indiana

March 6, 20224 counties in Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Mar 6, 2022, 4:00 AM EST for 4 counties in Ohio. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2022, 4:00 AM EST (09:00 UTC)
Expired
Mar 6, 2022, 4:45 AM EST
In force
45 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Allen County, OH, Henry County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 133 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 4:05 AM ESTTSTM WND DMG3 W Glandorf, OHNUMEROUS 3+ INCH DIAMETER TREE LIMBS BROKEN. TIME ESTIMATED FROM RADAR.
Mar 6, 4:15 AM ESTTSTM WND DMG2 Ese Columbus Grove, OHLARGE BRANCHES DOWNED ON ROAD Z, NORTH OF ROAD 8S.
Mar 6, 4:15 AM ESTNON-TSTM WND GST 373 Ene Ottawa, OHAWOS STATION KOWX OTTAWA.
Mar 6, 4:15 AM ESTNON-TSTM WND GST 37Vaughnsville, OHMESONET STATION AV626 VAUGHNSVILLE.
Mar 6, 4:16 AM ESTNON-TSTM WND GST 35Kalida, OHMESONET STATION DW3681 KALIDA.
Mar 6, 4:28 AM ESTTSTM WND GST 582 Wnw Westminster, OHASOS STATION KAOH LIMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 3:27 AM ESTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1944 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WUUS53 KIWX 060900
SVRIWX
OHC003-069-137-161-060945-
/O.NEW.KIWX.SV.W.0007.220306T0900Z-220306T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
400 AM EST Sun Mar 6 2022

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Putnam County in west central Ohio...
  Southeastern Henry County in northwestern Ohio...
  Eastern Van Wert County in west central Ohio...
  Allen County in west central Ohio...

* Until 445 AM EST.

* At 359 AM EST, severe thunderstorms were located along a line
  extending from near Holgate to 7 miles northeast of Celina, moving
  east at 80 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Lima, Delphos, Ottawa, Bluffton, Fort Shawnee, Spencerville,
  Columbus Grove, Leipsic, Elida, Deshler, Kalida, Continental,
  Pandora, Holgate, Glandorf, Ottoville, Spencerville In Allen
  County, Hamler, Middle Point and Cairo.

This includes Interstate 75 between mile markers 119 and 141.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
      4068 8446 4073 8446 4073 8462 4099 8444
      4099 8434 4114 8434 4117 8432 4117 8423
      4127 8423 4126 8388 4064 8388
TIME...MOT...LOC 0859Z 250DEG 69KT 4122 8414 4065 8451 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MCD
2 follow-up statements
608 
WWUS53 KIWX 060919
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
419 AM EST Sun Mar 6 2022

OHC069-161-060928-
/O.CAN.KIWX.SV.W.0007.000000T0000Z-220306T0945Z/
Henry OH-Van Wert OH-
419 AM EST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND EASTERN
VAN WERT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM EST for
west central Ohio.

LAT...LON 4064 8410 4065 8410 4065 8411 4066 8411
      4066 8422 4069 8422 4069 8425 4090 8405
      4115 8388 4064 8388
TIME...MOT...LOC 0918Z 289DEG 67KT 4123 8381 4092 8394 4066 8418 

$$

OHC003-137-060945-
/O.CON.KIWX.SV.W.0007.000000T0000Z-220306T0945Z/
Putnam OH-Allen OH-
419 AM EST Sun Mar 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EST
FOR SOUTHEASTERN PUTNAM AND ALLEN COUNTIES...

At 418 AM EST, severe thunderstorms were located along a line
extending from near Deshler to near Pandora to Cridersville, moving
east at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lima, Bluffton, Fort Shawnee, Pandora, Cairo, Harrod, Beaverdam,
Gilboa, Yoder, Westminster, Hume, Slabtown, Rousculp and Rockport.

This includes Interstate 75 between mile markers 119 and 141.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 8410 4065 8410 4065 8411 4066 8411
      4066 8422 4069 8422 4069 8425 4090 8405
      4115 8388 4064 8388
TIME...MOT...LOC 0918Z 289DEG 67KT 4123 8381 4092 8394 4066 8418 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MCD
950 
WWUS53 KIWX 060939
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
439 AM EST Sun Mar 6 2022

OHC003-137-060948-
/O.EXP.KIWX.SV.W.0007.000000T0000Z-220306T0945Z/
Putnam OH-Allen OH-
439 AM EST Sun Mar 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUTNAM AND ALLEN
COUNTIES WILL EXPIRE AT 445 AM EST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty 
winds up to 50 mph are still possible with any lingering rain 
showers.

A Severe Thunderstorm Watch remains in effect until 700 AM EST for
west central Ohio.

LAT...LON 4064 8410 4065 8410 4065 8411 4066 8411
      4066 8422 4069 8422 4069 8425 4090 8405
      4115 8388 4064 8388
TIME...MOT...LOC 0938Z 250DEG 69KT 4135 8336 4104 8349 4078 8373 

$$

MCD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 1:06 AM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 6, 1:06 AM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
106 AM EST Sun Mar 6 2022

.SYNOPSIS...
Issued at 1252 AM EST Sun Mar 6 2022

Expect rain showers with a chance for thunderstorms through Sunday
morning. Southwest winds will shift northwest through Sunday
afternoon, gusting up to 45 mph at times. A few stronger storms
are possible tonight, with the main threat being gusts of 50 mph
or greater. Otherwise, dry conditions are expected Sunday with
highs ranging from the mid to upper 40s near Lake Michigan to the
mid 60s near Lima Ohio. A rain and snow mix is expected Sunday
night into Monday.

&&

.UPDATE...
Issued at 940 PM EST Sat Mar 5 2022

Overall no significant changes to the going forecast. Prefrontal
trough currently entering our NW zones with a narrow band of
showers and isolated storms. No severe threat with this but
several upstream obs showing wind gusts around 40 kts and this
will be possible in our NW zones during the next few hours.
Primary front still well upstream and the catalyst for numerous
severe weather (including tornado) reports. Severe threat will
continue to diminish with time and eastward extent. Most latest
hi-res guidance indicates better instability and kinematics
getting pinched off to our south while better forcing and midlevel
lapse rates lift north of our area. Wouldn't rule out a stray 50kt
wind gust given at least some marginal instability remaining
overnight and obviously very strong flow just off the surface but
threat is low and isolated. 40 kt gusts will be much more
common...particularly behind the front into early Sunday morning.
Think wind advisory covers the potential threat best and will
hold with current headline and timing.

&&

.SHORT TERM...(This Evening through Sunday)
Issued at 159 PM EST Sat Mar 5 2022

The low level warm air advection wing pushes north into MI this
afternoon and the low pressure system passes by to our northwest
this evening and tonight. This allows the cold front to push through
Sunday morning. This evolution will allow a good push of warm air
into the area allowing many locations to reach around 70 degrees
especially south of US-30. Rain, then, will be able to push into the
area after 00z tonight. It has quite a bit of dry air to overcome
and may wait until after 3z in many western locations. Still looks
like the best chance for precipitation will come from the pre-
frontal trough as that's where the best moisture and forcing
resides. PWATs, columnar moisture, and large scale lift are all
conducive to precipitation, but 850 mb Tds are less than 10C and the
progressive nature of the shortwave for this setup will limit totals
to 0.1 to 0.2 in all locations.

The greater impact will likely come from the gusty winds. While
winds will be able to reach or possible top 30 mph this evening with
decent mixing, think the better wind gusts will come from the cold
front Sunday morning. I suppose there could be some gusty winds with
the remnant showers/storms moving through late tonight/early Sunday
so will leave the start time of the advisory the way it is. Decent
mixing along the front with a 60+ kts low level jet will likely
allow for a short period of around-wind-advisory threshold wind
gusts before the temp/precip gradients dissipate into the afternoon.
Will continue the longer time period for NW OH/Hillsdale county
where the later arrival of the front plus better mixing looks to
also provide an opportunity for advisory threshold gusts.

Temperatures look to stagnate in the 60s to upper 50s or slowly fall
ahead of the front early Sunday morning and will stagnate or slowly
fall from west to east behind the front Sunday.

&&

.LONG TERM...(Sunday Night through Saturday)
Issued at 159 PM EST Sat Mar 5 2022

After the lull during the day Sunday, another wave will provide more
precipitation to the area Sunday night. Thinking the ground will be
primed for better seepage with the warmer temperatures today and the
light precipitation tonight so that the precipitation received
Sunday night will have more of a limited response on the rivers,
sending a few into minor flood. This is as 1 to 1.5 inch rain falls
south of US-24 with tapered amounts farther northwest. This will
have better columnar moisture, 850 mb Tds near 10C, and large scale
ascent to help create those higher totals when compared to tonight's
expected totals.

Cold air will attempt to seep into northwestern areas as this second
wave passes through allowing for a return to some wintry
precipitation before the deformation band moves out of the area
Monday evening. Rain and snow are expected to be the primary
precipitation types, but could also see some sleet and drizzle at
times as well. This will cut into the resulting snow totals, which
look to stay below an inch.

Mid level height rises, mid level ridging, and surface high pressure
come in Tuesday putting us into a quieter pattern for mid week
next week with precipitation sliding out south and east of the
area. The next chance for precipitation comes in late week as a
trough digs into Plains and the baroclinic zone enters Great Lakes
region. Temperatures around this time frame remain around normal
before the late week disturbance.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1252 AM EST Sun Mar 6 2022

VFR to MVFR conditions are expected at the TAF sites, with the
main focus being gusty winds and chances for thunderstorms
overnight into Sunday. Brief drops to IFR are possible in any
heavier showers or thunderstorms. Convection has begun with two
pre- frontal troughs ahead of the main cold front. One is just
east and south of the KFWA terminal, the other is over the Chicago
area. Outside of maybe a shower at KFWA-expect the first line to
continue eastward with no impact to the terminals. Shower activity
may fill in the gap between the two lines, but otherwise expect a
lull in activity before the second moves through the area with
southwest winds gusting to around 30 to 35 knots at times. The
second line will move through between 7-11z, with gusts up to 45
knots or greater possible in any heavier showers or T-storms.
Gusts upstream have been much greater (some severe strength-65
knots or more), but we're losing instability now so confidence
wasn't high enough to include in the TAF yet. Once the front goes
through, we'll see blustery west- northwest winds and MVFR
ceilings before things clear out this afternoon/early evening.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 11 AM EST /10 AM CST/ this morning for
     INZ003>009-012>018-020-022>027-032>034.

MI...Wind Advisory until 3 PM EST this afternoon for MIZ081.

     Wind Advisory until 11 AM EST this morning for MIZ077>080.

OH...Wind Advisory until 3 PM EST this afternoon for OHZ001-002-004-
     005-015-016-024-025.

LM...Gale Warning until 1 PM EST this afternoon for LMZ043-046.

&&

UPDATE...AGD
SYNOPSIS...MCD
SHORT TERM...Roller
LONG TERM...Roller
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Mar 5, 3:07 PM EST, 12 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
307 PM EST Sat Mar 5 2022

INZ003>009-012>018-020-022>027-032>034-MIZ077>080-061130-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-
307 PM EST Sat Mar 5 2022 /207 PM CST Sat Mar 5 2022/

...WIND ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO
11 AM EST /10 AM CST/ SUNDAY...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

An isolated thunderstorm is possible late tonight. Isolated wind
gusts to 50 mph are possible with any stronger shower or storm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Some locally heavy rainfall is possible late Sunday night into
Monday, mainly along and south of US Route 24 corridor that could
lead to some minor flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MIZ081-OHZ001-002-004-005-015-016-024-025-061130-
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
307 PM EST Sat Mar 5 2022

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY...

This Hazardous Weather Outlook is for southwest Michigan and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Some locally heavy rainfall is possible late Sunday night into
Monday, mainly along and south of US Route 24 corridor that could
lead to some minor flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-061130-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
307 PM EST Sat Mar 5 2022

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
SUNDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

An isolated thunderstorm is possible tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

A gale warning will remain in effect until midday Sunday. Hazardous
conditions for small craft will persist through Sunday afternoon.

In the hours before

Local storm report, Mar 6, 3:11 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     TSTM WND GST     1 S GRISSOM AFB         40.65N 86.15W
03/06/2022  M51 MPH          MIAMI              IN   AWOS

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
            S GRISSOM AFB.

&&

NDM
Local storm report, Mar 6, 3:23 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     2 S BOWERSTOWN          40.85N 85.45W
03/06/2022  M68 MPH          HUNTINGTON         IN   AWOS

&&

NDM
Local storm report, Mar 6, 3:24 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
324 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     TSTM WND GST     2 ENE NINE MILE         40.99N 85.18W
03/06/2022  M67 MPH          ALLEN              IN   ASOS

&&

NDM
Local storm report, Mar 6, 3:31 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
331 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     TSTM WND DMG     2 ESE HUNTINGTON        40.86N 85.47W
03/06/2022                   HUNTINGTON         IN   EMERGENCY MNGR

            POWER POLE DOWN ON SR 5 JUST SOUTH OF US
            224.

&&

NDM
Local storm report, Mar 6, 3:32 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     4 S LEO-CEDARVILLE      41.16N 85.02W
03/06/2022                   ALLEN              IN   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

MCD
Local storm report, Mar 6, 3:54 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 AM EST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     TSTM WND GST     POE                     40.94N 85.09W
03/06/2022  M60 MPH          ALLEN              IN   AMATEUR RADIO

&&

NDM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 1:16 AM ESTSpecial Weather StatementIWXPutnam, Van Wert44 min
Mar 6, 3:21 AM ESTSevere Thunderstorm Warning Considerable damage threatIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more39 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.